# SDR DALA2018113066932

- Difficulty date: November 25, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 63,492 hours, 23,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6703, L/P 0840562) INITIAL INSPECTION. CORROSION ON GALLEY SUPPORT OF FS STA: 1640 AND LBL 45 AT PAX CABIN FLOOR STRUCTURE W4 AREA. (CPAX). CORROSION LEVEL 2 GALLEY SUPPORT WAS REPLACED PER B757-200 SRM 51-40-02 PAR 7.
